# SDR TAOA079814

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/LGA - FLT 6081 - EMERGENCY LIGHTS DO NOT ILLUMINATE AT R-1 DOOR, BOTH OVERWING DOORS ON RT SIDE, OVERHEAD AISLE FORWARD OF WINGS.  REPLACED R-1 DOOR LIGHT ASSY AND BATTERY PACK FOR OVERWING LIGHTS.  REPAIRED TWO BROKEN WIRES ON CENTER AISLE OVERHEAD UNIT.  (X)
